Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Stomach infection, medication for postponding menstruation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
User :   hi age-28 Height 5-4 weight 49 unmarried
Doctor :   ok
Doctor :   please proceed with the query.
User :   I m Feeling Vomating Since last 1hr..I have Taken Paratha with sauce & one Glass of Milk In the Breakfast.
Doctor :   Do you have stomach pain
User :   No Stomach Pain.
Doctor :   Any loose stools.
User :   No
Doctor :   Do you eat food outside frequently.
User :   on sunday i eaten hot dog ,pani puri & jalebi but yesterday i feel good.
Doctor :   ok, you might be having stomach infection . it 8 to 48 hs to manifest.
Doctor :   It is better you eat mild food today.
Doctor :   like idli, curd rice.
Doctor :   No coffee, tea.
Doctor :   Drink lots of water and buttermilk.
Doctor :   You can take sporolac tablet twice a day.
Doctor :   If pain perisists take medicine like ciprofloxacin and tinidazole combination on discussing with general physician.
User :   Can i eat today chapati,dahi &moong dal
Doctor :   No daal.
Doctor :   Eat rice it is easy to digest.
Doctor :   Dal causes gas at this time for you.
User :   okey..
Doctor :   I hope you have followed everything
User :   dr..last month i got my period on 16th July..on June-13th May..but i want to get my periods Soon Because if it delay 3-4 days I Miss ( Teeja Vrat) Because My Period will Clear in 7 Days..
User :   I want my period soon this month,pls suggest for the same.
Doctor :   there is no tablet to prepone your periods only to postpone.
User :   pls suggest this can not be possible that there is no tablet.
Doctor :   For this you should take contraceptive pills
User :   what will this do?
Doctor :   to prepone the periods, but you should have started earlier not now.
Doctor :   it will take effect from next month.
Doctor :   You can only postpone your periods.
User :   My Teeja Vrat is Happen on 31st Aug..My Period Will Clear in 7 Days..So when can i Started this..
Doctor :   you can take postponement tablets since preponement cant happen now.
User :   No Idnt Want To Postpone my Periods..i Have taken Some tab for Postponing since 5 years ago but that was React - I get Lots of Pimple & Many Problem
Doctor :   ok, you can try medroxyprogestrone acetate for 5 days
User :   what will this do?
Doctor :   when are your periods due.
User :   16th..but every month 3-4 days it will delayed so i m expecting after 20
Doctor :   ok
Doctor :   this can be taken but 5 days prior to your periods date.
Doctor :   take 1 tablet to see if you dont get reactions.
User :   what is effect of this tab?
Doctor :   It is not given if you are pregnant, suspecting pregnancy,
if you are taking any prescription or nonprescription medicine, herbal preparation, or dietary supplement
if you have allergies to medicines, foods, or other substances
if you have diabetes, seizures , migraines, asthma, heart problems, kidney problems, or a history of depression.
User : should i take this..
Doctor :   Do you have any more queries.
Doctor :   So you can consult your gynaec or ask your medical shop assistant for the medicine i have written.
User :   okey..
Doctor :   Kindly login for further medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor